# SDR VNAA2018073111101

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 5,553 hours, 5,186 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

JUST AFTER PUSH BACK, THE CREW REPORTED AN ODOR IN THE CABIN THAT THEY BELIEVE WAS A BURNING SMELL. THE AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE DEFERRED THE AUXILIARY POWER UNIT.  MX INSPECTED APU WIRING AND LOAD CONTROL VALVE, FOUNND NO DEFECTS. RAN APU FOR 1HR DID NOT SMELL ANY ELECTRICAL BURNING. APU GEN OPS CHECKS GOOD IAW CRJ 900 AMM 24-22-01-710-801.
